On the spectral asymptotics of the Laplacian on a fundamental domain in three-dimensional hyperbolic space
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Topology and its applications, Tome 193 (1992), pp. 89-94
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1992_193_a16,
author = {G. Sh. Guseinov},
title = {On the spectral asymptotics of the {Laplacian} on a~fundamental domain in three-dimensional hyperbolic space},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {89--94},
year = {1992},
volume = {193},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1992_193_a16/}
}
TY - JOUR AU - G. Sh. Guseinov TI - On the spectral asymptotics of the Laplacian on a fundamental domain in three-dimensional hyperbolic space JO - Trudy Matematicheskogo Instituta imeni V.A. Steklova PY - 1992 SP - 89 EP - 94 VL - 193 UR - http://geodesic.mathdoc.fr/item/TM_1992_193_a16/ LA - ru ID - TM_1992_193_a16 ER -
%0 Journal Article %A G. Sh. Guseinov %T On the spectral asymptotics of the Laplacian on a fundamental domain in three-dimensional hyperbolic space %J Trudy Matematicheskogo Instituta imeni V.A. Steklova %D 1992 %P 89-94 %V 193 %U http://geodesic.mathdoc.fr/item/TM_1992_193_a16/ %G ru %F TM_1992_193_a16
G. Sh. Guseinov. On the spectral asymptotics of the Laplacian on a fundamental domain in three-dimensional hyperbolic space. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Topology and its applications, Tome 193 (1992), pp. 89-94. http://geodesic.mathdoc.fr/item/TM_1992_193_a16/